MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000ST
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While at the customer's site, the field service engineer (fse) confirmed the reported issue by reviewing the results of the american proficiency institute (api) proficiency test.The fse was unable to rerun the samples because it was past 48 hours from receiving the samples and they were no longer useable.The fse checked the nozzle for contamination, cleaned all wash probes and confirmed that all temperatures were in range.Tosoh ipth controls were sent to the customer for further testing and both qc levels were in range, and no run errors occurred.The customer will reach out to an fse prior to their next api proficiency testing to decontaminate the instrument before samples are run.No further action required by field service.The aia-2000 analyzer is functioning as expected.A 13-month complaint history review and service history review for similar complaints was performed for serial number (b)(6) from february 05, 2025 through aware date of march 05, 2026.There were three similar complaints identified during the search period, including this case.A 13-month complaint and service history review for similar complaints was performed for failure mode "pth lot # f7152c5" on the aia-2000 analyzer from february 05, 2025 through aware date march 05, 2026.There were no similar complaints identified during the search period.The analyte applicate manual for intact parathyroid hormone (ipth) states the following: specimen collection and handling serum or edta plasma is required for the assay.Heparinized or citrated plasma should not be used.When using serum, a venous blood sample is collected aseptically without additives.Store at 18 - 25 °c until a clot has formed (usually 15 - 45 minutes), then centrifuge to obtain the serum specimen for assay.If using edta plasma, a venous blood sample is collected aseptically with designated additive.Centrifuge and separate plasma from the packed cells as soon as possible.Specimen types should not be used interchangeably during the serial monitoring of an individual patient.Measured concentrations may vary slightly between sample types in certain patients.Specimen may be stored at 2 - 8 °c for up to 24 hours prior to analysis.If the analysis cannot be done within 24 hours, the sample should be stored frozen at -20 °c or below for up to 60 days.Repeated freeze-thaw cycles should be avoided.Turbid serum samples or samples containing particulate matter should be centrifuged prior to testing.Prior to assay, bring frozen samples to 18- 25 °c slowly and mix gently.The sample required for analysis is 75 ¿l limitations of the procedure for diagnostic purposes, the results obtained from this assay should be used in conjunction with other data (e.G., symptoms, results of other tests, clinical impressions, therapy, etc.).Using st aia-pack intact pth, the highest concentration of intact parathyroid hormone measurable without dilution is approximately 2,000 pg/ml, and the lowest measurable concentration is 1.0 pg/ml (assay sensitivity).The exact linearity of the st aia-pack intact pth depends on the particular lot of calibrator in use.Although the approximate value of the highest calibrator is 2,200 pg/ml, the exact concentration may be slightly different.The assay specification, assay range high, should be defined as the upper limit of the assay range, 2000 pg/ml.Although hemolysis has an insignificant effect on the assay, hemolyzed samples may indicate mistreatment of a specimen prior to assay and results should be interpreted with caution.Lipemia has an insignificant effect on the assay except in the case of gross lipemia where spatial interference may occur.Specimens from patients who have received preparations of goat polyclonal antibodies for diagnosis or therapy may contain human anti-goat antibodies.Such specimens may show falsely elevated values when tested for intact parathyroid hormone.Certain medications may interfere with assay performance.Specimens from patients taking medicines and/or medical treatment may show erroneous results.All results should be interpreted with respect to the clinical picture of the patient.The most probable cause of the reported event could not be established.
 
Event or Problem Description
A customer reported failed american proficiency institute (api) 2026 chemistry core 1st event proficiency testing for intact parathyroid hormone (ipth) on the aia-2000 analyzer.The tosoh quality assurance (qa) laboratory passed all api 2026 chemistry core 1st event proficiency tests.Prior to testing the api surveys, the customer calibrated ipth and ran qc with passing results.The customer confirmed that no patient results were affected and that the wash and diluent sat for 24 hours prior to use.The customer requested service to check the analyzer.Field service was dispatched for further investigation.There was no indication of any patient intervention or adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
Correction section g2 statement: incorrect statement: consumer.Corrected statement: health professional.Correction section g6 statement: added additional check mark.30-day.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key24679068
Report Number3004529019-2026-00034
Device Sequence Number9770312
Product Code KHO
UDI-Device Identifier04560189284616
UDI-Public04560189284616
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000ST
Device Catalogue Number022100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown